Previous |  Up |  Next


Title: Généralisations des formules d'amortissement (French)
Title: Generalizations of amortization formulas (English)
Author: Bílý, Josef
Language: French
Journal: Aktuárské vědy
Volume: 4
Issue: 2
Year: 1933
Pages: 102-106
Category: math
Keyword: amortization formula
MSC: 91B02
idZBL: JFM 59.0526.03
Date available: 2015-12-15T06:16:24Z
Last updated: 2016-04-11
Stable URL:


Files Size Format View
AktuarskeVedy_04-1933-2_3.pdf 731.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo